# SDR 2008UALA02243

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 59,686 hours, 20,196 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP LIGHTS ON SIDE OF COACH SEATS 18C, 22C ARE INOP.   FOUND A SHORT IN ASSY WIRING/FIXTURE.  REPLACED LIGHT STRIPS, OPS CHECKED NORMAL.
